# SDR REXA200700012

- Difficulty date: January 28, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES ON APPROACH.  LANDING UNEVENTFUL.  COMPLIED WITH AD2006-12-21, RESET FLAPS AND MONITORING FOR 72 HOURS.
